# SDR CA000511012

- Difficulty date: April 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 7,177 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 5540 · Rudder Structure
- Part: Bellcrank
- Part number: 50600016
- Condition: Loose
- Location: Rudder
- Part time: 6,848 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT COMPLAINED OF WING ROCKING PROBLEM.  INVESTIGATION FOUND 1/4 PLAY AT RUDDER TRAILING EDGE WHILE PEDALS BEING HELD AT FULL DEFLECTION.  PLAY FOUND TO ORIGINATE FROM BELLCRANK FITTING (P/N 50-600016) AND LOWER SUPPORT TUBE ATTACHMENT POINT (RIVETS).  DISASSEMBLY FOUND THE RIVETS WORN, THE 3 BOLTS (P/N AN173-12A) CONNECTING THE RUDDER BELLCRANK AND BELLCRANK FITTING SLIGHTLY BENT AND THE HOLES DISTORTED  NEW BELLCRANK,  BELLCRANK FITTING AND BOLTS INSTALLED.  SUBMITTER SUSPECTS DAMAGE CAUSED FROM WIND GUSTS AND TOWING WITH GUST LOCK ON.
